# SDR DALA2024122311919

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,664 hours, 28,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 ENTRY DOOR HARD TO OPEN OR CLOSE. CORRECTIVE ACTION: OPENED & CLOSED FLIGHT DECK DOOR MULTIPLE TIMES. FOUND NO ISSUES. OK FOR SVC. (0720993)
